# SDR DALA2024121011584

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 97,393 hours, 20,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Not Seated
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 2L DOOR RED PRESS FLAPPER NOT FLUSH. CORRECTIVE ACTION: LUBED (RED PRESS) FLAPPER MECHANISM AND CYCLED 2L SERVICE DOOR. OPS CHK GOOD PER B767 AMM 52-11. (6484158)
